MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM LAPAROSCOPIC IRRIGATION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM LAPAROSCOPIC IRRIGATION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5552003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the x-stream laparoscopic irrigation tubing set leaked at the plastic reservoir.The subject product was returned for evaluation and confirmed for a fluid leak.Fluid has entered the motor housing going beyond the lip seal of the motor mount, into the battery compartment.Excessive sealant and cracks were identified on the motor mount which appears to be allowing fluid to leak through the motor; corrosion was also noted.Based on the investigation and sample evaluation, the root cause was assessed to be manufacturing related.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint from this manufacturing lot of (b)(4) units released for distribution in july, 2020.Sample evaluated.
 
Event or Problem Description
As reported, during a set up of the procedure in the operating room on (b)(6) 2020, the x-stream laparoscopic irrigation tubing set with nezhat dorsey trumpet valve leaked at plastic reservoir.Another device was used to complete the procedure.The device was not used on patient; as such, there was no reported patient injury.

Brand Name
X-STREAM LAPAROSCOPIC IRRIGATION SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10813714
Report Number1213643-2020-20039
Device Sequence Number11581851
Product Code GCJ
UDI-Device Identifier00801741010101
UDI-Public(01)00801741010101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Catalogue Number5552003
Device Lot NumberJUET3041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;